I have had my breast removed. I had four treatments of chemo over a three month period. I am presently taking 20mg of Tamoxifen daily. I also ride a stationary bike 20 miles each day, work full time and take care of a family. I have times where I feel depressed or anxious but have found I feel better when I eat things rich in potassium. I was wondering what nutrients the chemo or the tamoxifen could be robbing from my body? I was also wondering if you had any nutritional suggestions, vitamin suggestions or herbs? I would prefer to use natural methods of treatment if possible.
Dear Marc, I am from the school of maintaining a well balanced diet and taking a good multi-vitamin daily. Stay well hydrated drinking at least 6-8 (8 oz) glasses of water a day. I find it interesting that you feel better when you are eating foods rich in potassium you feel better. There are probably other nutrients in these foods that are beneficial to you also. Foods rich in potassium such as green leafy vegetables, potatoes and banana's are all pretty good food choices so I'd listen to what your body may be telling you. You usually can't go wrong when remembering moderation in terms of your choices of food and or vitamin supplementation.
Also remember your body has been through significant trauma in the past year, try to balance in some rest and relaxation for yourself. Relaxation takes different forms for us all, I might find reading a chapter in a book relaxing while five minutes cleaning out a drawer might be relaxing to another person (I think its the "accomplishing something" factor). Find what works for you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.